# SDR FDEA201403040439

- Difficulty date: March 4, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 68,641 hours, 15,823 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740503
- Condition: Corroded
- Location: Bs 1861
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR SEAT TRACK AT BS 1861, LBL 75.25 FOUND CORRODED AT FLANGE AREA.  REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 6 REVISION 53. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 120.
